# SDR COEA0804816

- Difficulty date: August 5, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Nicked
- Location: Fuselage
- Part time: 26,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE TO FWD SIDE OF FWD PRESSURE BULKHEAD.  THREE SMALL NICKS FOUND AT THE LT UPPER RADOME BONDING CONTACT POINT.  S/D HC AT COE.  S/D SRM REPAIR, BLENDED OUT DAMAGE AND INSTALLED REPAIR DOUBLER TO THE BULKHEAD WEB. (S)
